# SDR SWAA073965

- Difficulty date: August 9, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 68,483 hours, 56,335 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bolt
- Part number: 69633915
- Condition: Worn
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, RT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED NR 1 HINGE BOLT AND BUSHING PER MM.
